# SDR 08FDEA01699

- Difficulty date: April 14, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,923 hours, 12,255 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Frame
- Part number: A5796553520000
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, FAIRING 632BB WITH FRAME ATTACHMENT SIDE LOAD CRACK.  FRAME REPAIRED IN ACCORDANCE WITH FEDEX EA 6-5720-117327.
